Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pain and irritation in anal region after bowels, using sucral ano ointment. Alternate treatment ?

sir,after taking my bown pain and irritation is in my anal region as well as during the bown it is pain to discharge the faecal matters ,i,m using sucral ano ointment before taking my bowl,it is not relieving pain,so which ointment i wii go for sir which ointment i will try to relief pain and itching in anal region after taking my bowl,email id: YYYY@YYYY
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  3524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such symptoms are usually caused by hemorrhoids or anal fissure. Usually also fresh blood on the surface of the stool appears. It is advisable to have at least rectal examination performed (colonoscopy would be the best as some hemorrhoids can not be palpable) to confirm this diagnosis and rule out any other sources of bleeding (if you have bleeding).
To have it treated you should: have hot baths with Quercus Cortex after every bowel movement, keep rectal area clean and dry, avoid constipations, do not push hard on stool, drink more water and have more fiber rich products to make stool soft, ask your doctor about hemorrhoids suppositories (these with Xylocain do ease the pain).
If such treatment wont give any relief, surgery might be necessary.

Hope this will help.
Answered: Tue, 27 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor